Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Direct decompositions of lattices of continuous functions


Authors: Robert L. Blair and Claude W. Burrill
Journal: Proc. Amer. Math. Soc. 13 (1962), 631-634
MSC: Primary 46.25
DOI: https://doi.org/10.1090/S0002-9939-1962-0139000-4
MathSciNet review: 0139000
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ. Vol. 25, rev. ed., Amer. Math. Soc., New York, 1948. MR 0029876 (10:673a)
  • [2] Irving Kaplansky, Lattices of continuous functions, Bull. Amer. Math. Soc. 53 (1947), 617-623. MR 0020715 (8:587e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0139000-4
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society